# SDR CA080314014

- Difficulty date: March 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,619 hours
- Engine: Pwa PT6T3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 205050400063
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WORKING HELI-SKIING. THE PASSENGERS WERE LOADING INTO THE HELICOPTER. ALMOST ALL THE SEATS WERE OCCUPIED WHEN A SUDDEN SETTLING WITH A METALLIC NOISE ON THE REAR OF THE MACHINE OCCURRED. IT WAS NOTED THAT THE REAR CROSS TUBE WAS CRACKED ALL THE WAY AROUND OR BROKEN UNDERNEATH THE RIGHT HAND CROSS TUBE SADDLE. (ABOUT 1" INSIDE THE SADDLE AREA)
